# SDR VNAA2017090311101

- Difficulty date: September 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 35,240 hours, 25,844 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD IMMEDIATELY AFTER TAKEOFF FOR A SERVICE DOOR INDICATOR LIGHT.  FLIGHT LANDED SAFELY WITH NO COMPLICATIONS, NO EMERGENCY WAS DECLARED.
